Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Suffering from arm pain, when lifting the arm

left arm pain when lifting my arm or reaching backwards. about a year ago i had a irregular heart beat they did a procedure to fix it
Asked On : Tue, 19 Apr 2011
Answers:  2 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  Anonymous's Response
i have pain in my left arm when i reach upward or backward about a year ago i was told i had an extra pathway to my heart and they did a procedure to fix it could this be something from that?
Answered: Tue, 19 Apr 2011
Pain Medicine & Palliative Care Specialist Dr. Hitesh Patel's  Response
I think that procedure has no direct relation with your arm/shoulder pain.

rest required during that procedure might cause you some pain and stiffness in shoulder that might cause you pain while movement.

I think short course of mobilization, anti inflammatory will help this. If not u might required some injection in shoulder
Answered: Mon, 11 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor